# SDR CALA2025121512088

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 65,903 hours, 24,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 947.5 RBL 50 UPPER SURFACE WITH CORROSION AREA AROUND HARD POINT.  CABIN FLOOR BEAM STA 947.5 RBL 50 UPPER SURFACE FOUND CORROSION OUT OF LIMITS REPAIRED IAW B737 SRM 53-70-51-2R-5 AND SRM 51-40-02-0G-0.  INSTALLED REPAIR ON CABIN TRANSVERSE FLOOR BEAM STA 947.5 RBL 33" TO RBL 59.5" , REF. B737 SRM 53-70-51-2R-5, AAR ESR-WI #2024007-8-13301 REV IR, AND UNITED EC/RA #5370-01211 REV. ORIGINAL.
